Vyvanse weight loss in adults

Common Questions and Answers about Vyvanse weight loss in adults

vyvanse

And yes, my son is checked twice a week. He has lost weight (not much). He does not eat in the afternoon, but eats fairly well in the evenings. We give him whatever he wants . . . especially things with lots of calories. My son is a different person when he isn't on the meds. He is very hard to control - non stop all the time. I would like to have more info on the Vyvanse before I consider this treatment protocol.
I actually know tons of people who misuse it, get it through psychs just for the energy, extra motivation or just weight loss. In the long run, it hurts the people who actually have it. That's why there are actual psychs and doctors out there who don't think adults have ADD that needs medications to be controlled. It won't kill her, but she is definitely misusing it. But a few psychs will give ADDers who complain of crashing around 6 or 8 p.m.
I started out on a 30day trial of Vyvanse but at that time last yr, Vyvanse hadn't been approved in my state for adults so I was only ab le to get the 30day trial. It has since been approved for adult use. So then I started on Adderall XR and was fine for awhile. Although I do like Vyvanse better and next month will be switching back to it. But the thing of it is, we all know med's that treat ADHD are stimulants.
Heart-related problems ā€” ADD / ADHD stimulant medications have been found to cause sudden death in children and adults with heart conditions. The American Heart Association recommends that all individuals, including children, have a cardiac evaluation prior to starting a stimulant. An electrocardiogram is recommended if the person has a history of heart problems.
I just hope I've caught it in time. I was so happy about the weight loss which I will continue, but I'm not sure how I'll deal with the hair loss. Sorry this is so long. I'm in a panic.
My best friend was diagnosed by her primary care physician as being ADD a few months ago. She is 46 yrs old. He put her on a low dosage of Straterra at first but after 2 weeks the side effects required a change in medication. He put her on a low dosage of Adderall (18mgs per day). She also takes 450 mgs of Wellbutrin a day for depression and 100 mgs of Topamax for migraines. Add to that the fact that she drinks a few glasses of wine every night and you have quite a cocktail.
We were aware of the side effects of Dextromine but they pretty much had no affect on our son. Its side effects were weight loss, loss of appetite, stunted growth and insomnia. There are worse side affects then that but my son never experienced any of it. He did have a loss of appetite but he got over that quickly. My son is 5 years old now and he is almost taller than me, mind you Iā€™m only 4ā€™11ā€. And he eats like he is a starved African child.
It just so happens that I agree with you completely and feel that someone, like myself, who stands 6 feet tall and weighs a little more than an average person would probably require a higher dosage of this drug for purely physiological reasons. Would you agree, then, that weight plays some role in the amount of Adderall you should take; and if so, is this purely opinion or can you find support for this position in acadamia.
He is 11 and takes only Vyvanse 30 mg. I am planning on taking him off of the Vyvanse in the summer and trying L-Theasine which is a natural vitamin. The doctors and teachers did not listen to what we want for our child, so I had to take matters into my own hands. Meds have caused more problems than actually helping him. He used to be such an outgoing little boy and now is fearful, shy, backward, and always worried about what people think of him.
If you look in medical papers though - a loss of diurnal or circadian rhythm in that you are low in the morning and high at night points to Cushing's. I had cyclical Cushing's as well so it could vary greatly. So my urine tests could be low, high or normal. I think cyclical is very common but few docs think it exists, or think it converts to florid - it does not. Bio-identical hormones are great... I wish they were more mainstream. Nice name for a place.
also alls you need to do is Google side effects of add adhd meds and u will see possible sides sudden death , weight loss anxiety , ensomnia depression , suicidal thoughts ect..this is why I'm so torn and will try ever other option before throwing her on meds. .sure you can say al meds have some type of risk ..even if its 1percent its still there. .I would never judge any parent for using drugs to try in help there child .I just want to know I did everything possible to avoid it thays all!
he is brilliant but he does not concentrate unless he loves the subject so much even then he does not make any effort in anything he does not listen to anything or anybody even if we are tooooooooooooooo kind with him he is doing really bad at school,he may bot pass this year reading and writing are great problems to him we tried to make him join a sport but he never stay in any long enough,,swimming,karate,,basketball,,volleyball,,horse riding,,,,,,,,,,he gets interested and when he finds th
Does this happen every day or once in awhile? If it is just once in awhile I wouldn't worry. Kids get busy and don't want to leave their play.
While working at the computer I can just fall asleep, very easily. Its like a heavy, overpowering weight in the brain, causing you to drift into sleep. I also feel lots of 'interference' now in my neck, spinal column, and shoulders...like it is all too knotted, and 'tied up' at a very deep, spinal level. I sometimes feel off-balance when turning my head, or moving my neck or shoulders in certain ways. Its a really nasty feeling.
When I was a child, I was tested over and beyond my intelligence range in comparison to the children my same age bracket, in turn, had a physiological chemical off -balance. I was diagnosed with OCD, ADHD, ABC, DEF, you name it!!! I had it. My mother wasn't for putting me on medications; she was afraid of the damage it would place on my liver. I was extremely young when I was diagnosed by the way.
I was thinking that i would just keep him at home for a day to show him what life would be like if he were not in school. I am at a loss. This shouldn't matter, but I know that it absolutely does since he is the only one in his class and his teacher has made certain comments. My son is African American. We live in Germany and he attends an American elementary school. I just want my son not to live up to stereo types and kill these kinds of people with kindness, respect and his brain!
I've been battling since potty training to get him clean we've been to hospitals and clinics and top specialists with no change I've learnt to relax about it and ways to be discreate when out like taking a bag full of spare pants an wipes ect I've had to pretend I've had dog poo on my shoe as well as people on the bus could smell it once it's tuff for the family but harder for the child they lie that they've done it because there ashamed so I try not to put my son in that situation an just get
as this can do permanent damage to the nerve cells in your central nervous system(brain and apinal cord), cardiopulmonary system and smooth muscle in your digestive tract( mainly the large intestine as these are the areas of the body where opiate receptors are widely spread. Tapering as slowly as possible will almost eliminate withdrawal symptoms. Once you stop taking them you will probably feel some withdrawal symptoms so always taper as slowly as possible toward the end. xoxo- D.
Hi, I have just diagonized with GERD only but negative to H.Poly bacteria. I have to tried variety of medicines (including homeo) for GERD but nothing works. Usually I don't blurp a lot. But there is lot of pain (not pain exactly but sort of strange feeling on the upper part of the stomach and doctors say this is common due to GERD) But I must say that I felt a lot better with had the candida related drug (Called Threelac bought from US). Usually I feel worse during the winter.
MedHelp Health Answers